# SDR 99ZZZX3001

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670DF
- Make and model: Beech B200
- Aircraft serial: BB1631
- Engine: Pwa PT6A42
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 3039259
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RUN-UP CHECKS, NR 1 ENGINE WOULD NOT ACCELERATE.  TROUBLESHOT TO BAD FUEL/OIL HEAT EXCHANGE P/N 3039259, S/N WA11014.  INSTALLED NEW FUEL OIL HEAT EXCHANGE P/N 3039259, S/N W11769.  OPERATIONS CHECKED OK.
